# SDR SWAA2025022487207

- Difficulty date: January 17, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BS 250 LBL 4 WL 208 <[01].  REMOVE AND REPLACED STIFFENER AT BS 250 LBL 4 WL 208 I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND BOEING DWG 141A5100 REV:
